Alert archive / Michigan / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 6, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Mar 15, 2012, 7:29 PM EDT for Clare County, Isabella County, Michigan. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2012, 7:29 PM EDT (23:29 UTC)
- Expired
- Mar 15, 2012, 8:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Clare County, MI, Isabella County, MI
The radar
The Grand Rapids radar (KGRR), 115 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 8:02 PM EDT | HAIL 0.7 | 3 Wnw Clare, MI | |
| Mar 15, 8:12 PM EDT | HAIL 1.25 | 2 Sse Clare, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2007 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
083
WUUS53 KGRR 152329
SVRGRR
MIC035-073-160015-
/O.NEW.KGRR.SV.W.0006.120315T2329Z-120316T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
729 PM EDT THU MAR 15 2012
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CLARE COUNTY IN CENTRAL MICHIGAN...
NORTHERN ISABELLA COUNTY IN CENTRAL MICHIGAN...
* UNTIL 815 PM EDT
* AT 728 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL.
THIS STORM WAS LOCATED 8 MILES WEST OF FARWELL..AND MOVING
SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLARE... ROSEBUSH... WEIDMAN...
FARWELL... LOOMIS... BRINTON...
BEAL CITY... SEBEWA TWP... FREEMAN TWP...
LAKE... HERRICK... VERNON CENTER...
WOODS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4379 8463 4360 8484 4377 8509 4395 8509
4399 8504
TIME...MOT...LOC 2329Z 309DEG 12KT 4386 8502
WIND...HAIL <50MPH 1.00IN
$$
JK3 follow-up statements
800
WWUS53 KGRR 152347
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
747 PM EDT THU MAR 15 2012
MIC035-073-160015-
/O.CON.KGRR.SV.W.0006.000000T0000Z-120316T0015Z/
CLARE MI-ISABELLA MI-
747 PM EDT THU MAR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ISABELLA AND SOUTHWESTERN CLARE COUNTIES UNTIL 815 PM EDT...
AT 745 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE
HAIL WAS LOCATED 5 MILES WEST OF FARWELL...MOVING SOUTHEAST AT 15
MPH.
LOCATIONS IMPACTED INCLUDE...
CLARE... ROSEBUSH... FARWELL...
LOOMIS... BRINTON... BEAL CITY...
SEBEWA TWP... LAKE... HERRICK...
VERNON CENTER... WOODS...
LAT...LON 4395 8495 4379 8463 4360 8484 4379 8509
4380 8509
TIME...MOT...LOC 2346Z 299DEG 14KT 4383 8494
WIND...HAIL <50MPH 1.00IN
$$
JK527 WWUS53 KGRR 160000 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 800 PM EDT THU MAR 15 2012 MIC035-073-160015- /O.CON.KGRR.SV.W.0006.000000T0000Z-120316T0015Z/ CLARE MI-ISABELLA MI- 800 PM EDT THU MAR 15 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ISABELLA AND SOUTH CENTRAL CLARE COUNTIES UNTIL 815 PM EDT... AT 758 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL. THIS STORM WAS LOCATED NEAR FARWELL...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... CLARE... ROSEBUSH... FARWELL... LOOMIS... HERRICK... VERNON CENTER... WOODS... LAT...LON 4389 8483 4379 8463 4365 8478 4375 8504 TIME...MOT...LOC 0000Z 286DEG 16KT 4382 8485 WIND...HAIL <50MPH 1.00IN $$ JK
971 WWUS53 KGRR 160016 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 816 PM EDT THU MAR 15 2012 MIC035-073-160026- /O.EXP.KGRR.SV.W.0006.000000T0000Z-120316T0015Z/ CLARE MI-ISABELLA MI- 816 PM EDT THU MAR 15 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ISABELLA AND SOUTH CENTRAL CLARE COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4389 8483 4379 8463 4365 8478 4375 8504 TIME...MOT...LOC 0000Z 286DEG 16KT 4382 8485 $$ JK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 3:40 PM EDT, 3 hours 49 minutes earlier.
Area forecast discussion, Mar 15, 3:40 PM EDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 340 PM EDT THU MAR 15 2012 .SYNOPSIS... ISSUED AT 305 PM EDT THU MAR 15 2012 SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS EVENING AS WEAK LOW PRESSURE MOVES THROUGH. GENERALLY FAIR AND WARM WEATHER IS EXPECTED THE NEXT SEVERAL DAYS BUT THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY INTO SATURDAY NIGHT. && .SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT) ISSUED AT 305 PM EDT THU MAR 15 2012 WEATHER IMPACTS IN THE NEAR TERM INCLUDE POSSIBILITY OF ISOLATED TO SCATTERED THUNDERSTORMS THIS EVENING AND DENSE FOG OVERNIGHT. MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AS STEEP LAPSE RATES COMBINE TO PRODUCE UPDRAFTS WELL INTO THE MINUS 20C LAYER AT 20 KFT. SOME HORIZONTAL ROLL CLOUD STREETS ARE NOTED ON THE VIS SATELLITE IMAGERY THIS AFTERNOON AND SOME UPDRAFTS COULD GET GOING ALONG THESE AS LAPS DATA SHOWS LARGE AREA OF MINUS 5 TO MINUS 7 SFC BASED LIFTED INDICES AWAY FROM LAKE MICHIGAN. THE THREAT WILL PERSIST FOR INLAND AREAS UNTIL INSTABILITY DECREASES AFTER SUNSET. AREAS NEAR THE LAKE MICHIGAN COAST SHOULD SEE A STABLE LAYER PREVENT SHOWERS FROM FORMING THERE. LATER TONIGHT...DENSE FOG IS ALSO A CONCERN TONIGHT AS WINDS WILL GO CALM AND LOW LEVELS REMAIN MOIST. WILL HAVE TO MONITOR FOR AREAS OF DENSE FOG...ESPECIALLY ALONG LAKE MICHIGAN WHERE SFC DEW POINTS WILL REMAIN WELL ABOVE WATER TEMPS. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 340 PM EDT THU MAR 15 2012 THE UNUSUALLY LONG STRING OF WARM DAYS WILL CONTINUE THROUGH THE LONG TERM. HIGH TEMPS IN THE 70S...OR AT LESS NEAR 70...SHOULD PERSIST INTO THURSDAY OF NEXT WEEK. LITTLE CHANGE IS EXPECTED AS SOUTHERLY FLOW IS MAINTAINED WITH THE PATTERN BLOCKED BY HIGH PRESSURE OVER THE WESTERN ATLANTIC. THE EURO IS THE QUICKEST TO BEGIN TO BREAK THIS DOWN...BUT NOT UNTIL TUESDAY NIGHT OF NEXT WEEK. BY THEN A SHORT WAVE AND COLD FRONT IS PUSHING INTO THE WESTERN GREAT LAKES. BUT EVEN THIS IS BEING CONTROLLED BY AN UPPER TROUGH OVER THE WESTERN U.S....FORCING THE GREAT LAKES WAVE MORE NORTH THAN EAST. THE GFS IS ABOUT 12 HOURS SLOWER IN THIS SOLUTION...BEGINNING TO BREAK DOWN THE EASTERN U.S. RIDGE ON WED. HOWEVER...NONE OF THE SOLUTIONS COMPLETELY WASH OUT THE EASTERN U.S. RIDGE...SO IT ONLY APPEARS TO BE SLIGHTLY COOLER BY MID WEEK. SCATTERED THUNDERSTORMS CAN NOT BE RULE OUT THROUGH THE PERIOD WITH DEWPOINTS REMAINING IN THE 50S TO AROUND 60. BEST CHANCES APPEAR TO BE SATURDAY NIGHT AND SUNDAY WITH A SHORT WAVE COMING THROUGH THE MEAN FLOW. AFTER THAT A GOOD TRIGGER APPEARS TO BE MISSING FOR MUCH MORE THAN ISOLATED THUNDERSTORMS SUN NIGHT THROUGH WED. THEN AS THE WAVE/FRONT MOVES CLOSER WE MAY SEE THE CHANCE OF MORE STORMS WED NIGHT AND THU. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY MORNING) ISSUED AT 141 PM EDT THU MAR 15 2012 ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING BUT COVERAGE IS NOT EXPECTED TO BE MORE THAN SCATTERED ACROSS SOUTHERN LOWER MICHIGAN FROM AZO TO JXN. MKG AND OTHER PLACES NEAR LAKE MICHIGAN WILL SEE SOME SOME IFR STRATUS/FOG OFF LAKE MICHIGAN TODAY AND TONIGHT. && .MARINE... ISSUED AT 305 PM EDT THU MAR 15 2012 FOG WILL BE THE MAIN WEATHER IMPACT ACROSS THE LAKE THE NEXT FEW DAYS AS A WARM AND MOIST AIRMASS PERSISTS. VISIBILITIES SHOULD REMAIN ABOVE A QUARTER MILE BUT COULD BE AS LOW AS A HALF MILE. && .HYDROLOGY... ISSUED AT 305 PM EDT THU MAR 15 2012 ONLY ISOLATED HEAVIER DOWNPOURS ARE POSSIBLE THROUGH THE WEEKEND WHICH WILL HAVE LITTLE IMPACT ON RIVER LEVELS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...OSTUNO SHORT TERM...OSTUNO LONG TERM....JK AVIATION...OSTUNO MARINE...OSTUNO HYDROLOGY...OSTUNO
Hazardous weather outlook, Mar 15, 6:45 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 645 PM EDT THU MAR 15 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-161000- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 645 PM EDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS SOUTHEAST OF A LANSING TO BATTLE CREEK LINE AT 645 PM WILL WEAKEN CONSIDERABLY AFTER SUNSET. UNTIL THEN... PENNY SIZE HAIL IS POSSIBLE. ANOTHER LINE OF STORMS ORIENTED ALONG HIGHWAY 10 EAST OF BALDWIN COULD ALSO PRODUCE SOME PENNY SIZE HAIL THROUGH SUNSET. AREAS OF FOG ARE EXPECTED TONIGHT...SOME OF WHICH MAY BECOME DENSE WITH VISIBILITIES BELOW A QUARTER OF A MILE. COMMUNITIES CLOSE TO LAKE MICHIGAN WERE ALREADY BEING IMPACTED BY DENSE FOG AT 645 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE FRIDAY NIGHT THROUGH SUNDAY TIME FRAME. AT THIS POINT SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-161000- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 645 PM EDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT WIDESPREAD DENSE FOG WILL IMPACT LAKE MICHIGAN TONIGHT SOUTH OF PENTWATER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STORMS ARE POSSIBLE AGAIN FRIDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DUKE MEADE
In the hours before
Local storm report, Mar 15, 5:24 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
524 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 4 SE RIVES JUNCTION 42.34N 84.41W
03/15/2012 E0.75 INCH JACKSON MI TRAINED SPOTTER
&&
WHSpecial weather statement, Mar 15, 5:58 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
558 PM EDT THU MAR 15 2012
MIZ067-073-074-152300-
CALHOUN-INGHAM-JACKSON-
558 PM EDT THU MAR 15 2012
...SIGNIFICANT WEATHER ADVISORY...
SCATTERED STRONG THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE
AREA AT 20 MPH. ANY OF THESE STORMS MAY PRODUCE PENNY SIZED HAIL...
FREQUENT LIGHTNING...AND HEAVY RAIN. ACTIVITY IS EXPECTED TO
DIMINISH BY 7 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE IF STORMS APPROACH.
&&
LAT...LON 4207 8414 4207 8529 4242 8530 4242 8460
4277 8460 4278 8416 4239 8413
TIME...MOT...LOC 2155Z 267DEG 20KT 4224 8494
TJTLocal storm report, Mar 15, 6:17 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
617 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL 1 W MARSHALL 42.27N 84.99W
03/15/2012 E0.25 INCH CALHOUN MI EMERGENCY MNGR
0541 PM HAIL 5 S BATTLE CREEK 42.25N 85.20W
03/15/2012 E0.50 INCH CALHOUN MI EMERGENCY MNGR
0557 PM HAIL 2 NNW MARSHALL 42.30N 84.99W
03/15/2012 E0.75 INCH CALHOUN MI EMERGENCY MNGR
&&
MEADESpecial weather statement, Mar 15, 6:33 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
633 PM EDT THU MAR 15 2012
MIZ039-040-046-152330-
CLARE-ISABELLA-OSCEOLA-
633 PM EDT THU MAR 15 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST CENTRAL OSCEOLA COUNTY...2 MILES NORTH
OF SEARS...MOVING EAST AT 15 MPH.
PENNY SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ORIENT TWP... FREEMAN TWP... SEBEWA TWP...
LAKE... BRINTON... LAKE GEORGE...
FARWELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4397 8472 4370 8481 4378 8509 4382 8509
4381 8523 4384 8533 4402 8527
TIME...MOT...LOC 2232Z 284DEG 10KT 4391 8518
JKLocal storm report, Mar 15, 7:20 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
720 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 1 SSW ORIENT TWP 43.84N 85.15W
03/15/2012 E1.25 INCH OSCEOLA MI BROADCAST MEDIA
THIS WAS RELAYED FROM THE PUBLIC.
0713 PM HAIL NW CONCORD 42.18N 84.65W
03/15/2012 E0.25 INCH JACKSON MI PUBLIC
PEA TO LESS THAN 1/2 INCH DIAMETER HAIL WAS REPORTED.
&&
WHSpecial weather statement, Mar 15, 7:23 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
723 PM EDT THU MAR 15 2012
MIZ039-040-046-160015-
CLARE-ISABELLA-OSCEOLA-
723 PM EDT THU MAR 15 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES WEST OF CLARE...MOVING EAST AT 15 MPH.
PENNY SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SEBEWA TWP... LAKE GEORGE... LAKE...
BRINTON... FARWELL... LOOMIS...
ROSEBUSH... SHERIDEN TWP... CLARE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4389 8460 4378 8460 4363 8468 4379 8509
4382 8509 4381 8517 4383 8521 4400 8512
TIME...MOT...LOC 2322Z 292DEG 12KT 4388 8505
JKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 1:24 AM EDT | Special Weather Statement | GRR | Barry | 66 min |
| Mar 15, 1:28 AM EDT | Special Weather Statement | GRR | Calhoun, Jackson | 62 min |
| Mar 15, 1:46 AM EDT | Special Weather Statement | GRR | Barry | 59 min |
| Mar 15, 5:42 AM EDT | Special Weather Statement | GRR | Kalamazoo | 63 min |
| Mar 15, 7:01 AM EDT | Special Weather Statement | GRR | Calhoun, Kalamazoo | 59 min |
| Mar 15, 3:25 PM EDT | Special Weather Statement | GRR | Calhoun, Ingham, Jackson | 65 min |
| Mar 15, 3:45 PM EDT | Special Weather Statement | GRR | Ingham | 60 min |
| Mar 15, 4:08 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 33 min |
| Mar 15, 4:23 PM EDT | Special Weather Statement | GRR | Ingham | 22 min |
| Mar 15, 5:02 PM EDT | Marine Dense Fog Advisory | GRR | 18 hr | |
| Mar 15, 5:03 PM EDT | Special Weather Statement | GRR | Calhoun | 57 min |
| Mar 15, 5:05 PM EDT | Special Weather Statement | GRR | Clare | 55 min |
| Mar 15, 5:16 PM EDT | Special Weather Statement | GRR | Jackson | 59 min |
| Mar 15, 5:58 PM EDT | Special Weather Statement | GRR | Calhoun, Ingham, Jackson | 62 min |
| Mar 15, 6:33 PM EDT | Special Weather Statement | GRR | Clare | 57 min |
| Mar 15, 7:23 PM EDT | Special Weather Statement | GRR | Isabella | 52 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.